# SDR HALA2011112000533

- Difficulty date: November 20, 2011
- Submitted: November 21, 2011
- Operation: Air carrier
- Aircraft: N594HA
- Make and model: Boeing 767332
- Aircraft serial: 23275
- Aircraft time: 76,469 hours, 32,729 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Isolation Valve
- Condition: Failed
- Location: Left
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - LEFT ISOLATION VALVE LIGHT REMAINED ON AFTER ENGINE SHUTDOWN.  REMOVED & INSTALLED NEW ISOLATION VALVE, OPS CHECKED OK IAW AMM 36-11-04-004-001.
